# SDR UIEA200800330

- Difficulty date: October 13, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 73,789 hours, 9,666 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, G
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK - LLCCAFR SWITCH IN POSITION "BOTH" TEMP SELECTED FOR 7° LOWER FORWARD , AFT MAIN DECK, FWD AND AFT.  THE AIR IN THE COCKPIT WAS UNCONTROLLABLE - HIGH PRESS AIR BLOWING AROUND NAV DISPLAY - SELECTED THE LLCCAFR SWITCH OFF TO CONTROL THE TEMP IN THE COCKPIT CAUSED A BURST OF MIST COMING FROM AND AROUND ALL NAV DISPLAYS & MCP PANEL.  THE COCKPIT FILLED WITH A STRONG ODOR OF OVERHEAT.  LOST EICAS DISPLAYS AND PFDS.
